MathSciNet Relay Station
MathSciNet bibliographic data
MR1900889 (2003f:16016) 16E40 (16S30)
van den Bergh, Michel Erratum to: "A relation between Hochschild homology and cohomology for Gorenstein rings'' [Proc. Amer. Math. Soc. 126 (1998), no. 5, 1345–1348; MR1443171 (99m:16013)]. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2809–2810 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement